# SDR AUS20020723

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4019700902
- Condition: Failed
- Location: Cockpit
- Part time: 16,090 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ATTITUDE DIRECTOR INDICATOR TOPPLED IN FLIGHT.
